# SDR DALA1018173249

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 53,212 hours, 23,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND LEFT AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED AFT LEFT EPSU BATTERY PACK AND PERFORMED FUNCTIONAL CHECK.  CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
